Go to Naturalis.nl

Search results

Record: oai:ARNO:504829

AuthorK.H. Voous
TitleDistribution and geographical variation of the White-tailed Hawk (Buteo albicaudatus)
JournalBeaufortia
Volume15
Year1968
Issue208
Pages195-208
ISSN0067-4745
AbstractThe present knowledge on infraspecific variation, distribution, and migration of the White-tailed Hawk ( Buteo albicaudatus Vieillot) is critically reviewed. In practically every aspect knowledge is highly inadequate. Size variation (tables I—IV) is in accordance with Bergmann’s Phenomenon, but does not seem to form a sound basis for the current recognition of three subspecies. Intermixture of resident tropical populations (with relatively small dimensions) with migrants from the north and/or south is suspected.
Document typearticle
Download paperpdf document http://www.repository.naturalis.nl/document/548486